Leukoencephalopathy during administration of etanercept for refractory rheumatoid arthritis

Motohisa Yamamoto, Hiroki Takahashi, Hideki Wakasugi, Yasutaka Sukawa, Mayuko Saito, Chisako Suzuki, Yasuyoshi Naishiro, Hiroyuki Yamamoto, Yasuhisa Shinomura, Kohzoh Imai

研究成果: Article

36 引用 (Scopus)

抜粋

A 74-year-old Japanese woman was diagnosed with rheumatoid arthritis due to polyarthralgia. She was prescribed various disease-modifying anti-rheumatic drugs, but most of them were discontinued because of side effects or poor effectiveness. She was referred to our hospital in 2004, and etanercept was administered from June 2005. This resulted in rapid improvement of polyarthritis; however, she developed disorientation from February 2006. She was admitted to our hospital because of convulsions and loss of consciousness. She was diagnosed with progressive multifocal leukoencephalopathy on the basis of clinical symptoms and magnetic resonance imaging of the brain. In this significant and important case, leukoencephalopathy occurred during etanercept administration, and we refer to the risk of anti-TNFα drugs.

元の言語English
ページ(範囲)72-74
ページ数3
ジャーナルModern Rheumatology
17
発行部数1
DOI
出版物ステータスPublished - 2007 2
外部発表Yes

    フィンガープリント

ASJC Scopus subject areas

  • Rheumatology
  • Immunology

これを引用

Yamamoto, M., Takahashi, H., Wakasugi, H., Sukawa, Y., Saito, M., Suzuki, C., Naishiro, Y., Yamamoto, H., Shinomura, Y., & Imai, K. (2007). Leukoencephalopathy during administration of etanercept for refractory rheumatoid arthritis. Modern Rheumatology, 17(1), 72-74. https://doi.org/10.1007/s10165-006-0530-2